A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE

Research output: Contribution to journalArticlepeer-review

Standard

A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE. / Hall, Richard.

In: Journal fur die reine und angewandte Mathematik (Crelle's Journal), Vol. 428, 1992, p. 161-176.

Research output: Contribution to journalArticlepeer-review

Harvard

Hall, R 1992, 'A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE', Journal fur die reine und angewandte Mathematik (Crelle's Journal), vol. 428, pp. 161-176.

APA

Hall, R. (1992). A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE. Journal fur die reine und angewandte Mathematik (Crelle's Journal), 428, 161-176.

Vancouver

Hall R. A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE. Journal fur die reine und angewandte Mathematik (Crelle's Journal). 1992;428:161-176.

Author

Hall, Richard. / A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE. In: Journal fur die reine und angewandte Mathematik (Crelle's Journal). 1992 ; Vol. 428. pp. 161-176.

Bibtex - Download

@article{45312b37e0ff4116bbab8b4c07572d72,
title = "A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE",
author = "Richard Hall",
year = "1992",
language = "English",
volume = "428",
pages = "161--176",
journal = "Journal f{\"u}r die reine und angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - A QUANTITATIVE ISOPERIMETRIC INEQUALITY IN N-DIMENSIONAL SPACE

AU - Hall, Richard

PY - 1992

Y1 - 1992

M3 - Article

VL - 428

SP - 161

EP - 176

JO - Journal für die reine und angewandte Mathematik

JF - Journal für die reine und angewandte Mathematik

SN - 0075-4102

ER -